SciELO - Scientific Electronic Library Online

 
vol.41 issue3Stability problem in a set of Lebesgue measure zero of bi-additive functional equationConvergence of an iteration scheme in convex metric spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

PATODIA, Harish  and  SAIKIA, Helen K.. Near-Zumkeller numbers. Proyecciones (Antofagasta) [online]. 2022, vol.41, n.3, pp.765-776. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-4320.

A positive integer n is called a Zumkeller number if the set of all the positive divisors of n can be partitioned into two disjoint subsets, each summing to σ(n)/2. In this paper, Generalizing further, near-Zumkeller numbers and k-near-Zumkeller numbers are defined and also some results concerning these numbers are established. Relations of these numbers with practical numbers are also studied in this paper.

Keywords : perfect numbers; Zumkeller numbers; practical numbers; fermat primes.

        · text in English     · English ( pdf )